Calpol Infant Suspension Paracetamol Sugar Free 60ml

€3.50
In stock
In stock
SKU
CALP010

Pain and fever relief for babies and infants.

Calpol Infant 2m+ is a painkiller for babies, toddlers and children aged from 2 months to 6 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow and the dosing syringe means it can be administered with ease.

Calpol® Infant Sugar Free Colour Free 120 mg/ 5 ml Oral Suspension is a strawberry flavoured oral suspension and is used for the relief of:

  • Fever (raised temperature)
  • Post-immunisation fever
  • Cold & flu symptoms
  • Teething
  • Headache
  • Sore throat
  • Earache
  • Other aches & pains

Who can use?

This medicine can be used on babies and toddlers and children 2 months to 6 years.

How to use?

  • Babies 2 – 3 months (weighing over 4kg and born after 37 weeks) 2.5ml. Maximum of 2 doses in 24 hours.
  • Babies 3 – 6 months, give 2.5ml.
  • Babies and toddlers 6 months – 2 years, give 5 ml.
  • Toddlers 2 – 4 years, give 7.5ml.
  • Children 4 – 6 years, give 10ml.

Babies and children over 3 months should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose.

Ingredients

Each 5 ml contains 120 mg of Paracetamol
Also contains: Maltitol Liquid (E965), E420, E218, E216, and E214

Safety Warning

CONTAINS PARACETAMOL
Do not give anything else containing paracetamol while giving this medicine. Talk to a doctor at once if your child takes too much of this medicine, even if they seem well.

As with all medicines, if your child is currently taking any other medicine consult your doctor or pharmacist before using this product. Please see leaflet.
Keep out of the sight and reach of children.
Check that the cap on the bottle is securely engaged at all times.

.

No Related Posts

Products from the same brand

We can't find products matching the selection.